Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
I hate acne too

how long does it take for the side effects to show up?

Well I can tell my experience

Right on the first day I felt dry lips, and one week after that my skin started to be very sensitive and red, during this period I felt so much lazy and tired, and finally one month after my eyes started to become dry and irritated.

I have some friend that had only dry lips and sensitive skin, looks like I did not have the same lucky.

Male - 24 yr - 67kg - 40ma a day

Share this post


Link to post
Share on other sites

Well I'm about a month in right now. I remember that I didn't feel anything for the first week. After the first week you'll start to get chapped lips and your skin will start to get dried out. After my first month my skin isn't nearly as dry as I thought it'd be. The chapped lips are a little annoying but I use Aquaphor which is probably the best brand for lubricating lips.

My eyes get a bit dry now (after about 3 weeks) so I use lubricating drops about 2 times a day.

Cuts, bruises, and acne all fade a lot slower on Accutane so avoid cuts and bruises where you can.

Other than that I don't have any noticeable side effects yet. It's not nearly as bad as everyone says.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×